Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code
Capsular Bag Tear (2639)
Date of Event
03/05/2024
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The device history record for the manufacturing lot was reviewed and there were no discrepancies or unusual findings.Manufacturer reference #: (b)(4).
Event or Problem Description
A site reported to rxsight that during primary cataract surgery and implantation of the light adjustable lens (lal, sn: (b)(6), +13.0d), performed (b)(6) 2024, a capsular tear occurred.On (b)(6) 2024, a vitrectomy was performed, the lal was explanted and a new lal placed in the sulcus as a replacement.Rxsight's first awareness of the event was on 03/11/2024.
Additional Manufacturer Narrative
Section h6 codes were updated.Manufacturer reference #: (b)(4).